# SDR ASAA2017061421070

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 12,167 hours, 4,035 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Part number: 1016755
- Condition: Failed
- Location: L1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED BITE OF WINDOW HEAT CONTROL UNIT FOR LEFT FWD WINDOW-CAPT. WINDSHIELD REF B737-900 FIM 30-41 TASK 801. FOUND WINDOW SENSOR FAULT IN BIT TEST AND HISTORY. NO OTHER FAULTS. SWITCHED LT WINDSHIELD SENSOR TO ALTERNATE AT CAPTAIN`S WINDSHIELD BITE CHECKED GOOD. NO FAULTS AFTER SWITCHING TO ALTERNATE. OPS CHECKED GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL. IAW FIM 30-41 TASK 812 AND SSM 30-41-11.
